# SDR CALA9801469

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APPROXIMATELY A 2 INCH CRACK IN LONGERON 17R AT LAV WALL STA 965.  THE CRACKED SECTION OF LONGERON WAS REMOVED AND REPLACED IAW SRM 53-02, FIGURE 18.
